# SDR SWAA2013041714934

- Difficulty date: April 9, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 32,450 hours, 22,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 201804
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT LENS MISSING AT ROW 20.  INSTALLED LENSES IAW AMM.
